# SDR DALA2021112907307

- Difficulty date: November 16, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,360 hours, 14,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMER LTS IN FLT ATTD REST COMPARTMENT WON'T TURN OFF, CORRECTIVE ACTION: AS PER ER/A 595661-14 REV OG SEC II PERMANENT REPAIR C/W. (8106361)
